# SDR AU960448

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Worn
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE UPPER AFT MOUNT FITTING BOLTS AND BUSHES WORN - APPROXIMATE AMOUNT OF VERTICAL MOVEMENT WAS 0.060IN DURING INVESTIGATION THE FOLLOWING OTHER PROBLEMS WERE FOUND: 1. BOTH AFT FITTING ATTACHMENT BOLTS PNO 65B90383-2 WERE  EXCESSIVELY WORN AND STEPPED  2. BUSHINGS IN THE REAR ENGINE UPPER FITTING PNO 65B90356-35  (4 OFF) AND PNO 65B90356-36 (2 OFF) WERE WORN FOUND DURING INSPECTION AIW ER B747-71-20-4 FOLLOWING ENGINE REMOVAL
